crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 843446

Časopis

Autori: Škec, Leo; Jelenić, Gordan
Naslov: Geometrically non-linear multi-layer beam with interconnection allowing for mixed-mode delamination
Izvornik: Engineering fracture mechanics (0013-7944) 169 (2017); 1-17
Vrsta rada: članak
Ključne riječi: multi-layered structure ; mixed-mode delamination ; bilinear damage law ; non-linear analysis ; multi-layered beam finite element
Sažetak:
In this work we assess the extent to which a beam model is suitable for the finite-element analysis of composite structures undergoing a large-displacement delamination process. We lay down the necessary theory needed for the geometrically non-linear analysis using Reissner's beam theory for the layers to be applied to layered structures involving dual-mode damage-type bi-linear constitutive law for the interconnections, run a number of representative examples and compare the results to those obtained using a geometrically linear analysis. The formulation is given in a general form where the number of layers and nodes of the beam finite elements is arbitrary. To solve numerical problems, the equilibrium of which is necessarily more complex and demanding to satisfy than in the geometrically linear case, the standard cylindrical arc-length procedure is used only when there is no damage at the interconnection. When damage at the interconnection occurs, the standard arc-length method has been modified so that in each load step the converged solution is required to result in an increase in the total damage of the system. It is concluded that the geometrically linear formulations can be used with satisfactory accuracy only in limited number of cases where displacements and rotations remain small.
Projekt / tema: HRZZ-IP-2013-11-1631, 114-0000000-3025, 13.05.1.3.06
Izvorni jezik: ENG
Rad je indeksiran u
bazama podataka:
Current Contents Connect (CCC)
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Građevinarstvo,Temeljne tehničke znanosti
Puni text rada: 843446.Skec-Jelenic-2016.pdf
URL Internet adrese: http://www.sciencedirect.com/science/article/pii/S001379441630580X
http://dx.doi.org/10.1016/j.engfracmech.2016.11.003
Broj citata:
Altmetric:
DOI: 10.1016/j.engfracmech.2016.11.003
URL cjelovitog teksta:
Google Scholar: Geometrically non-linear multi-layer beam with interconnection allowing for mixed-mode delamination
Upisao u CROSBI: Gordan Jelenić (gordan.jelenic@gradri.uniri.hr), 9. Stu. 2016. u 10:13 sati



  Verzija za printanje   za tiskati


upomoc
foot_4